# SDR FDEA201107313047

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A5351091700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 577AB HAS SEVERAL AREAS OF DELAMINATION.  RECEIVED PART AND INSTALLED PANEL 577AB IAW AMM 53-15-63-04.
